Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Problems about generalized weakness and gas - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
Doctor :   Are you with me?
Doctor :   I have to close the window as you are not responding
Doctor :   Please login if you have medical queries
User :   please i am trying to type but it
User :   Patient is having extreme weakness and feels problem of gas .
User :   . He is not able to eat enough amount of food due to it. It has started after long session of weakness
Doctor :   Do you mean weakness of limbs
User :   over all weakness
Doctor :   What is your age?
Doctor :   How did it all start?
User :   It started after a llong session of illness .He has recovered a lot but he is having this problem of wealness
User :   he is 28
Doctor :   Age?
Doctor :   What was the illness?
Doctor :   How long did the suffer and what medicines did he use
User :   maleria
Doctor :   When was that?
User :   it took about 1 month
Doctor :   When did he recover?
Doctor :   from malaria
Doctor :   What medicine did you use?
User :   about 8 days ago
User :   i dont have idea about medicine
Doctor :   Thank you
Doctor :   Bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor